# SDR GTIA012134

- Difficulty date: November 16, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT INBOARD FLOORBOARD NR 2 COUNTERSINKS PULLED THROUGH, SURFACE CORROSION AND BARE METAL.  CRACK WAS FOUND ON END.  FABRICATED REPAIR DOUBLER.  INSTALLED DOUBLER IAW DC9 SRM 51-30-2.  (M)
